View Full Version : 21 year old boy from receding hairlines .NW 3.😢

02-16-2016, 03:33 AM
I am 21 year old suffering from receding hairlines. I first notice it when I was 19 year old.In 2013 Oct I had a surgery for nasal deviated septum and nasal polyps.Since the surgery was not successful ,I was in lot of stress and depression and with now my hair problems I always live a stress , anxiety, and depressful life.And I can't live without my hair. In Nov 2014 I shaved my head and since then I always wear cap . can wearing caps can make Ur hair condition worst in a hot and humid place like India ????.my back side of hair is thick ,my only problems is my front and temple.what treatment should I need?? Pls reply me soon . especially Artista and Balding eagle. Waiting for Ur reply guys...and from the others too.

02-16-2016, 03:47 AM
Pls someone reply ,I know am ugly but pls some one reply .. ...

02-16-2016, 04:00 AM
wrong thread

02-16-2016, 08:56 AM
Wats wrong ?

02-16-2016, 09:06 AM
I think you look fine man. You're starting to recede but it's not that noticeable. A lot of people have it a lot worse. I'm not just saying this to make you feel better, your hair looks pretty good and you're not 'ugly' you look like a normal dude. You're probably too young for a transplant so my advice is to hang in there and not worry about it so much.

But yeah, this is the 'cutting edge' sub- forum so this isn't really the place for a post like this, just for future reference.

02-16-2016, 09:21 AM
I don't see any recession.

02-16-2016, 09:48 AM
Thank u for Ur reply guys , by the way what should I do to stop my hair loss and to improve the quality and texture of my remaining hair...and one more thing , bosox u really can't see my recession.. :p

02-16-2016, 04:11 PM
Fin, Minox, Nizoral and tons of *****.

02-16-2016, 08:31 PM
And tons of what??? Artista and balding bad waiting for Ur reply guys

02-17-2016, 02:10 AM
Yeah you can take finasteride and maybe minox if you want regrowth. I wouldn't stress too much as you still have plenty of hair and the loss is in the earlier stages but stress only makes it worse. I would take fin and just forget about it for a while. Monitor your progress in about 6 months and then see from there if you need minox or not. And like everyone said above, you posted in the Cutting Edge / Future Treatments section which isn't for this kind of question. Don't worry too much!

02-17-2016, 04:19 AM
I posted for the first time , that's why I posted in the wrong column.but I am shedding a lot ,can I use minox and fin both of them.There is no one bald in my family.is my problem is telogen effuvilum or Mpb?And I am suffering from insomnia and had been prescribed anti depressant pills for my psychological problems.